Stability Analysis using Generalized Sup-Delay Inequalities* - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles IEEE Control Systems Letters Year : 2021

Stability Analysis using Generalized Sup-Delay Inequalities*


We provide a new generalization of a recent trajectory-based approach for proving global asymptotic stability properties, using new sup-delay inequalities. Our generalization eliminates the usual contractivity requirement from previous sup-delay inequality approaches. We show how the requirements of our generalization hold under less restrictive Halanay's conditions than those that were previously reported. While the usual Halanay's inequality requires the decay rate to exceed the gain, our less restrictive conditions allow the gain to exceed the decay rate. We apply our work to systems with switching delays and to a continuous-discrete system.
Fichier principal
Vignette du fichier
10Nov2020fmmm.pdf (272.17 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-03483362 , version 1 (16-12-2021)



Frederic Mazenc, Michael Malisoff, Miroslav Krstic. Stability Analysis using Generalized Sup-Delay Inequalities*. IEEE Control Systems Letters, 2021, 5 (4), pp.1411-1416. ⟨10.1109/LCSYS.2020.3038367⟩. ⟨hal-03483362⟩
20 View
27 Download



Gmail Mastodon Facebook X LinkedIn More